MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE
Model Number 2095-02
Medical Device Problem Codes Material Fragmentation (1261); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used with a speedband superview super 7 during an esophageal varices - ligation banding procedure in the esophagus performed for the treatment of esophageal varices on (b)(6) 2024.During the procedure, the cap of seal biopsy valve was detached when the physician placed the speedband ligation device onto the biopsy cap.The biopsy cap fell into the working channel of the scope and then inside the patient's body.The fragment was retrieved by the physician using forceps.It was reported that the metal rod of the speedband caused the detachment when it was seated onto the biopsy cap.The procedure was completed with the same original seal biopsy valve.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6 (patient codes): imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a040103 captures the reportable event of material fragmentation.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
BIOPSY VALVE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20907274
Report Number3005099803-2024-06307
Device Sequence Number14483145
Product Code OCX
UDI-Device Identifier10840253110067
UDI-Public10840253110067
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2095-02
Device Catalogue Number2095-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown